# SDR CALA2015091894370

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 63,651 hours, 7,255 cycles
- Engine: Pwa PW4056
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bulkhead
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB BULKHEAD WEB REPAIRED IAW ECRA 5530-01731.  ACCOMPLISHED DETAIL EXTERNAL INSPECTION OF THE VERTICAL STAB REAR SPAR WEB, NO DEFECT FOUND.
